간세포암 환자에서 Sorafenib 사용 후 발생한 한관종 유사 땀샘관 증식

Other Titles
Sorafenib-induced Syringoma-like Eccrine Duct Proliferation in a Patient with Hepatocellular Carcinoma
Authors
이준범이규석오병호김성애
Department
Dept. of Dermatology (피부과학)
Issue Date
2017
Citation
대한피부과학회지, Vol.55(4) : 246-248, 2017
ISSN
0494-4739
Abstract
Syringomas are common benign neoplasms that are derived from the intradermal eccrine duct and frequently manifest in adult females as 1∼3-mm flesh-colored papules on the face, especially on the lower eyelid. There are two hypotheses about their pathogenesis: ductal obstruction by keratin plugs and reactive eccrine proliferation following an inflammatory condition. The patient was a 66-year-old man with multiple erythematous papules and nodules on both periorbital areas after 7-day sorafenib (Nexavar) treatment. A skin biopsy of the Rt. periorbital lesion revealed multiple cysts and tadpole-shaped tubular structures in the dermal layer. Inflammatory cell infiltration was seen throughout the dermis. Based on the clinical features and histological findings, we diagnosed the patient with syringoma-like eccrine duct proliferation. The indications for and use of Sorafenib have increased recently. Although sorafenib-associated cutaneous side effects have increased, no cases of syringoma-like eccrine duct proliferation have been reported to date. Here we report a case of sorafenib-induced syringoma-like eccrine duct proliferation in a patient with hepatocellular carcinoma. (Korean J Dermatol 2017;55(4):246∼248)
Keywords
SorafenibSyringomaHepatocellular carcinoma
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/32874
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
김성애; 오병호; 이규석
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=3515605
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE